# SDR BAQA089177

- Difficulty date: September 25, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,599 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 645142081
- Part serial: 752
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR ERRATIC AT LOW RANGE.  SPLIT AT 360/350.  REPLACED WITH SERVICEABLE UNIT.
